Alert archive / Indiana / Flash Flood Warnings in 2015
Flash Flood Warning 96, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Dec 23, 2015, 7:39 PM EST for Clark County, Floyd County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2015, 7:39 PM EST (00:39 UTC)
- Expired
- Dec 23, 2015, 10:45 PM EST
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, IN, Floyd County, IN
The radar
The Louisville radar (KLVX), 53 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 7:45 PM EST | FLASH FLOOD | 1 Se Saint Joseph, IN | HIGH WATER OVER ROAD AT INTERSECTION OF GRANT LINE AND CHAPEL LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 313 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
514
WGUS53 KLMK 240039
FFWLMK
INC019-043-240345-
/O.NEW.KLMK.FF.W.0096.151224T0039Z-151224T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
CLARK COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 1045 PM EST
* AT 739 PM EST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JEFFERSONVILLE...NEW ALBANY...NEW PROVIDENCE TOWN...CLARKSVILLE...
CHARLESTOWN...SELLERSBURG...GALENA...BORDEN...UTICA...GREENVILLE...
PRATHER...OAK PARK...HAMBURG...BENNETTSVILLE...CARWOOD...CLARK
REGIONAL AIRPORT...CEMENTVILLE...WATSON...OTTO AND MEMPHIS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3858 8543 3853 8542 3848 8549 3844 8561
3830 8568 3829 8578 3828 8582 3818 8590
3819 8596 3826 8596 3833 8603 3842 8603
3842 8600 3849 8599 3850 8589 3856 8585
3856 8582 3860 8578 3861 8554
$$
MJ2 follow-up statements
337
WGUS73 KLMK 240219
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
919 PM EST WED DEC 23 2015
INC019-043-240345-
/O.CON.KLMK.FF.W.0096.000000T0000Z-151224T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLOYD IN-CLARK IN-
919 PM EST WED DEC 23 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EST FOR
FLOYD AND CLARK COUNTIES...
AT 917 PM EST...RAINFALL HAD ENDED ACROSS FLOYD AND CLARK COUNTIES
IN SOUTHERN INDIANA. HOWEVER...EXCESSIVE RUNOFF FROM EARLIER
RAINFALL WILL CONTINUE FOR THE NEXT FEW HOURS. CREEKS...STREAMS AND
POOR DRAINAGE AREAS WILL SLOWLY RECEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3858 8543 3853 8542 3848 8549 3844 8561
3830 8568 3829 8578 3828 8582 3818 8590
3819 8596 3826 8596 3833 8603 3842 8603
3842 8600 3849 8599 3850 8589 3856 8585
3856 8582 3860 8578 3861 8554
$$
MJ999
WGUS73 KLMK 240336
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1036 PM EST WED DEC 23 2015
INC019-043-240346-
/O.EXP.KLMK.FF.W.0096.000000T0000Z-151224T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLOYD IN-CLARK IN-
1036 PM EST WED DEC 23 2015
...THE FLASH FLOOD WARNING FOR FLOYD AND CLARK COUNTIES WILL EXPIRE
AT 1045 PM EST...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3858 8543 3853 8542 3848 8549 3844 8561
3830 8568 3829 8578 3828 8582 3818 8590
3819 8596 3826 8596 3833 8603 3842 8603
3842 8600 3849 8599 3850 8589 3856 8585
3856 8582 3860 8578 3861 8554
$$
MJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Dec 23, 6:36 PM EST, 1 hour 3 minutes earlier.
Area forecast discussion, Dec 23, 6:36 PM EST, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Louisville KY 636 PM EST WED DEC 23 2015 ...Updated Aviation Discussion... .SHORT TERM (Now through Thursday Night)... Issued at 248 PM EST Wed Dec 23 2015 ...Severe Thunderstorms With Damaging Winds and Tornadoes Late This Afternoon into this Evening... The synoptic pattern early this afternoon features a very amplified ridge off the eastern seaboard, with a trough sliding into the central CONUS. Within this trough, a negatively-tilted shortwave/PV anomaly was noted across portions of the Central Plains. This will slide into northeastern Canada through the period, helping to deepen a surface low over the Upper Midwest and drag an associated cold front through the Ohio Valley late tonight. All focus is on the severe weather threat starting now in southern IN, and likely to increase through the evening hours across the rest of Kentucky. Despite virtually no breaks in the cloud cover, temperatures have managed to climb into the mid and upper 60s across the region. While a few locations may creep to 70 later this afternoon/evening, think many areas will remain in the upper 60s. Therefore, our destabilization will have to take place via low-level moisture advection, which is ongoing across portions west TN. Here, dewpoints have risen into the mid 60s, which should advect northeast into central KY this evening. Therefore, despite limited insolation today, think we will have enough to push SBCAPEs in the 300-700 J/kg range, perhaps pushing 1000 J/kg across southern KY. Low-level shear parameters are very impressive given good low-level turning. Effective SRH values are in excess of 400 m2/s2 across western TN/eastern AR. Therefore, any storm will have the ability to rotate. The main complicating factor continues to be storm mode/coverage, and the effect the current QLCS moving through western KY/IL/IN will have on storm evolution this evening. The near term threat will come from this QLCS now pushing into southern IN/northern KY. Damaging winds and a few weak tornadoes will be possible with this activity as it pushes northeast. There is some question as to how far east into central KY this activity gets. The southern edge has recently slowed, thus do not expect it to cross portions of central KY. If indeed central KY remains in the clear from this first QLCS, then attention will turn to the southwest. Convection is beginning to fill in across portions of western TN/eastern AR, where supercells have begun to develop over the past hour or so within the exit region of a 110-knot upper-level jet streak. This activity should rapidly push northeast into south-central KY this evening. Storm mode with this round is a bit in question, but semi-discrete supercells will be possible especially in areas west of I-65 and to the south of where the current QLCS stalls. Coordinated with SPC on the Moderate Risk, thus like the current placement and the main emphasis on damaging winds (some in excess of 70 mph) and isolated tornadoes. Any strong tornado threat will hinge on storm mode once the convection makes it into southern KY, but a strong tornado cannot be ruled out across the southwestern CWA given very low LCLs (around 500m) and impressive low-level shear/helicities. All this activity will race east and will likely be out of the area by 5Z or so. Cooler and drier air will lag the cold front, so expect overnight lows to remain mild and highs on Thursday to still climb into the 60s. . .LONG TERM (Friday through Wednesday)... Issued at 255 PM EST Wed Dec 23 2015 ...Active Weather Continues Into Early Next Week, Heavy Rain Main Concern... Given the very active short term period, will leave the previous discussion in place. The main long term impact continues to be on the potential for heavy rainfall Friday into early next week. Still looks like 3 to locally 5 inches of rainfall will be possible during this timeframe, which may result in some flooding especially across the northern portions of the forecast area. Previous Discussion: Christmas Eve Night... We'll actually see a brief break in the action Christmas Eve night as the frontal boundary and deeper moisture feed are shunted off to the SE. Still some question as to how far SE this front will hang up given the strength of the Bermuda High. ECMWF continues to be an outlier during this time, bringing overrunning precipitation chances back into our region before dawn on Christmas Day. Will mention some chances mainly across south central KY toward dawn. Temps will be a bit cooler on the north side of this boundary, with upper 40s north to mid and upper 50s south. Christmas Day - Sunday... The overall pattern as we head through the holiday weekend will feature troughing across the western CONUS, and strong Bermuda High holding. We'll be under the SW flow aloft, which will help to continually pump deep moisture along a stalled frontal boundary waffling near our region. This will ultimately result in a very mild and very wet period of weather. Christmas Day continues to trend toward the wetter scenario as models generally agree on the warm front slowly lifting north over our region. Precipitation look to at least make it to the Ohio River by afternoon, then persisting into the overnight. The pattern then amplifies Saturday and Sunday as a SW CONUS cutoff low digs into the Rio Grande River Valley and SE Ridge responds. This will shift the focus of the frontogenetical rainfall more across southern Indiana where the bulk of the rainfall will fall through the weekend. This will also bring the warmer temps on the south side of the boundary with small diurnal ranges. This system will have plenty of moisture to work with as soundings show precipitable water values rising to 1.3-1.6 inches, generally over the 90th percentile for this time of year. Thus, rain could be moderate to heavy at times. Christmas Day highs should range in the upper 50s and low 60s north, to mid 60s south. Expect highs in the upper 60s and low 70s Saturday, with a slightly cooler Sunday as the front dips back down into our region a bit. Will still be mostly in the 60s. Lows during this time will be quite mild in the upper 50s and low 60s. Sunday Night - Tuesday... Confidence lowers during this time as models diverge on how quick the upper low ejects out of Texas into the Great Lakes. The models are playing into their typical biases, with the slower ECMWF holding onto the SW energy, and the GFS blasting it through. Actually like the ECMWF solution and its support from the GEM as the Bermuda Ridge could continue to play a factor in slow overall progress. So, depending on which solution, or some compromise between the two, occurs we'll either see a final strong surge of showers and storms on Monday or Tuesday. Will have to watch and see if another round of strong storms will be possible early next week as some instability could occur in the warm sector ahead of the passing front. Overall, data still suggest that around 3-5 inches of rain could fall between Christmas and Tuesday, with the bulk of it across southern Indiana. Given the amount of rainfall from recent days and the potential for periods of moderate to heavy rainfall, some minor flooding could become a concern. Still not overly confident given the subtle model variability with placement of frontogenetical precipitation. Will continue to monitor latest trends. Will also note that this active period of weather will likely push SDF and LEX higher on the standings of the all time wettest year. SDF ranks 9th as of Dec 21, and LEX ranks 14th. && .AVIATION (00Z TAF Update)... Updated at 625 PM EST Wed Dec 23 2015 Severe squall line currently moving toward TAF sites. Eastward motion of the line is 40 kts, with individual cells moving NE at 55 to 70 kts. Surface winds have topped 50 kts in several locations in western KY. Isolated cells have produced hail up to 1.75" west of SDF. Precipitation to continue after main line goes through for up to 3 hours, with enough moisture to affect cigs and vsbys through the night. For now am going above most pessimistic guidance with MVFR cigs, but there is potential for IFR indicated by some MOS, so will be closely monitored for possible amendments. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........KJD Long Term.........KJD Aviation..........JBS
Hazardous weather outlook, Dec 23, 7:37 PM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 737 PM EST WED DEC 23 2015 INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>072- 250045- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-SPENCER-NELSON-LARUE-BUTLER-EDMONSON- HART-LOGAN-WARREN-SIMPSON- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG...BROWNSTOWN... MILLTOWN...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...CLARKSVILLE...LEWISPORT...HAWESVILLE... HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG...MULDRAUGH... BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...RADCLIFF... FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...HILLVIEW...BROOKS... LOUISVILLE...LA GRANGE...BUCKNER...CRESTWOOD...PEWEE VALLEY... BEDFORD...MILTON...EMINENCE...NEW CASTLE...PLEASUREVILLE... CAMPBELLSBURG...SHELBYVILLE...TAYLORSVILLE...BARDSTOWN... HODGENVILLE...MORGANTOWN...BROWNSVILLE...HORSE CAVE...MUNFORDVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE 737 PM EST WED DEC 23 2015 /637 PM CST WED DEC 23 2015/ ...TORNADO WATCH 560 IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A STRONG STORM SYSTEM WILL BRING SEVERE THUNDERSTORMS TO THE OHIO VALLEY. THESE STORMS WILL BE CAPABLE OF DAMAGING WINDS IN EXCESS OF 70 MPH IN THE STRONGEST CORES...AND ISOLATED TORNADOES. ISOLATED LARGE HAIL WILL ALSO BE POSSIBLE IN THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME HEAVY RAINFALL MAY DEVELOP LATE FRIDAY THROUGH THE MONDAY AS A WARM FRONT LIFTS NORTHWARD ACROSS THE FORECAST AREA PRODUCING 2 TO 3 INCHES OF RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE NEEDED THIS EVENING. KYZ035>037-039>043-046>049-054>057-064>067-073>078-081-082-250045- FRANKLIN-SCOTT-HARRISON-ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS- WASHINGTON-MERCER-JESSAMINE-CLARK-MARION-BOYLE-GARRARD-MADISON-GREEN- TAYLOR-CASEY-LINCOLN-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WILMORE...WINCHESTER... LEBANON...DANVILLE...LANCASTER...RICHMOND...BEREA...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...RUSSELL SPRINGS...JAMESTOWN... SALEM...BURKESVILLE...ALBANY 737 PM EST WED DEC 23 2015 /637 PM CST WED DEC 23 2015/ ...SEVERE THUNDERSTORM WATCH 565 IN EFFECT UNTIL 3 AM EST /2 AM CST/ THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A STRONG STORM SYSTEM WILL BRING SEVERE THUNDERSTORMS TO THE BLUE GRASS. THESE STORMS WILL BE CAPABLE OF DAMAGING WINDS IN EXCESS OF 60 MPH IN THE STRONGEST CORES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME HEAVY RAINFALL MAY DEVELOP LATE FRIDAY THROUGH THE MONDAY AS A WARM FRONT LIFTS NORTHWARD ACROSS THE FORECAST AREA PRODUCING 2 TO 3 INCHES OF RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE NEEDED THIS EVENING. 13
In the hours before
Local storm report, Dec 23, 7:03 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
703 PM EST WED DEC 23 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND DMG 1 S JEFFERSONVILLE 38.28N 85.73W
12/23/2015 CLARK IN TRAINED SPOTTER
POWER POLES DOWN.
&&
MRCLocal storm report, Dec 23, 7:06 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
706 PM EST WED DEC 23 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 1 NNE MCQUADY 37.71N 86.51W
12/23/2015 E61 MPH BRECKINRIDGE KY MESONET
&&
MRCLocal storm report, Dec 23, 7:21 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM EST WED DEC 23 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL SHORT CREEK 37.53N 86.48W
12/23/2015 E0.88 INCH GRAYSON KY TRAINED SPOTTER
&&
MRCLocal storm report, Dec 23, 7:33 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 PM EST WED DEC 23 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG 2 NE LOUISVILLE 38.24N 85.71W
12/23/2015 JEFFERSON KY PUBLIC
TREE DOWN ON A BUILDING.
&&
MRCLocal storm report, Dec 23, 7:36 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
736 PM EST WED DEC 23 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM TSTM WND DMG 3 NNE SHIVELY 38.23N 85.80W
12/23/2015 JEFFERSON KY PUBLIC
TREES DOWN.
&&
MRCLocal storm report, Dec 23, 7:39 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EST WED DEC 23 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 2 NE LOUISVILLE 38.24N 85.71W
12/23/2015 JEFFERSON KY PUBLIC
TREE DOWN ON A BUILDING.
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 7:05 PM EST | Severe Thunderstorm Warning | LMK | Clark | 40 min |
Nearby
Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.